Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Taking cocaine. Noticed swollen lips, spots on chest, hands and feet. Diagnosed as infection. Any treatment?

I have recently been taking cocaoine I woke up yesterday to fing my lips are swollen and have spots on my chest hands and feet . I went to the doctors and they said I have an infection in my mouth which is causing my body to react against it causing the swelling and spots. I have been given anti biotics and steriods could cocaine be the cause or is it generally down to the infection. My mouth hurts my throat feels swollen my hands and feet are sore but my nose is fine?
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. If you have been using cocaine and noticed swollen lips, spots on the chest, hands and feet and have been diagnosed with infection; you are probably immunocompromised due to either long term illness of substance dependence or another infectious disease. Please consult a psychiatrist who can take a complete history and give you medications and the appropriate referrals to get you on the path to recovery. You probably also need to consult an ENT consult due to having pharyngitis and need to be thoroughly examined for the same.

I hope this helps. Take care and have a lovely day!
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor